Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 91, Number 335
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Time discretizations of Wasserstein–Hamiltonian flows
Jianbo Cui, Luca Dieci and Haomin Zhou HTML | PDF
Math. Comp. 91 (2022), 1019-1075
An extended Galerkin analysis in finite element exterior calculus
Qingguo Hong, Yuwen Li and Jinchao Xu HTML | PDF
Math. Comp. 91 (2022), 1077-1106
Finite elements for div div conforming symmetric tensors in three dimensions
Long Chen and Xuehai Huang HTML | PDF
Math. Comp. 91 (2022), 1107-1142
A nonsymmetric approach and a quasi-optimal and robust discretization for the Biot’s model
Arbaz Khan and Pietro Zanotti HTML | PDF
Math. Comp. 91 (2022), 1143-1170
Stability of finite difference schemes approximation for hyperbolic boundary value problems in an interval
Antoine Benoit HTML | PDF
Math. Comp. 91 (2022), 1171-1212
A first-order Fourier integrator for the nonlinear Schrödinger equation on $\mathbb {T}$ without loss of regularity
Yifei Wu and Fangyan Yao HTML | PDF
Math. Comp. 91 (2022), 1213-1235
How well-conditioned can the eigenvector problem be?
Carlos Beltrán, Laurent Bétermin, Peter Grabner and Stefan Steinerberger HTML | PDF
Math. Comp. 91 (2022), 1237-1245
Convergence acceleration of ensemble Kalman inversion in nonlinear settings
Neil K. Chada and Xin T. Tong HTML | PDF
Math. Comp. 91 (2022), 1247-1280
Boosted optimal weighted least-squares
Cécile Haberstich, Anthony Nouy and Guillaume Perrin HTML | PDF
Math. Comp. 91 (2022), 1281-1315
Explicit bound for the number of primes in arithmetic progressions assuming the Generalized Riemann Hypothesis
Anne-Maria Ernvall-Hytönen and Neea Palojärvi HTML | PDF
Math. Comp. 91 (2022), 1317-1365
A log-log speedup for exponent one-fifth deterministic integer factorisation
David Harvey and Markus Hittmeir HTML | PDF
Math. Comp. 91 (2022), 1367-1379
On the existence of abelian surfaces with everywhere good reduction
Lassina Dembélé HTML | PDF
Math. Comp. 91 (2022), 1381-1403
A classification of ECM-friendly families of elliptic curves using modular curves
Razvan Barbulescu and Sudarshan Shinde HTML | PDF
Math. Comp. 91 (2022), 1405-1436
Greenberg’s conjecture for real quadratic fields and the cyclotomic $\mathbb {Z}_2$-extensions
Lorenzo Pagani HTML | PDF
Math. Comp. 91 (2022), 1437-1467
Enumeration of set-theoretic solutions to the Yang–Baxter equation
Ö. Akgün, M. Mereb and L. Vendramin HTML | PDF
Math. Comp. 91 (2022), 1469-1481
The minimality of the Georges–Kelmans graph
Gunnar Brinkmann, Jan Goedgebeur and Brendan D. McKay HTML | PDF
Math. Comp. 91 (2022), 1483-1500
Degree bound for toric envelope of a linear algebraic group
Eli Amzallag, Andrei Minchenko and Gleb Pogudin HTML | PDF
Math. Comp. 91 (2022), 1501-1519
Four consecutive primitive elementsin a finite field
Tamiru Jarso and Tim Trudgian HTML | PDF
Math. Comp. 91 (2022), 1521-1532